# SDR P4YA2012092300001

- Difficulty date: September 23, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Bombdr DHC8400
- Aircraft serial: 86
- Aircraft time: 36,642 hours, 48,616 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82970014011
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DID NOT COME DOWN WHEN SELECTED. USED ALTERNATE EXTENSION METHOD. UPON INSPECTION, REPLACED FAULTY DOOR ACTUATOR.
